# SDR 96ZZZX1188

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR STA 1746R TO 1700R, STR 22 HAS CORROSION.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 535-20-0.
